# SDR CHQA201000054

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,644 hours, 22,196 cycles
- Engine: Allsn AE3007A
- Engine time: 20,774 hours, 17,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C01788
- Condition: Discharged
- Location: Cabin
- Part time: 9,971 hours, 7,958 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 EMERGENCY LIGHT PANEL AND THE LEFT FORWARD EXTERIOR EMERGENCY LIGHT WERE INOP DURING TESTING.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK IAW EMB 145 AMM 33-50-04 WITH NO FURTHER DEFECTS NOTED.
